Volume 11, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Finite group extensions and the Baum–Connes conjecture

Thomas Schick

Geometry & Topology 11 (2007) 1767–1775

arXiv: math.KT/0209165

Abstract

In this note, we exhibit a method to prove the Baum–Connes conjecture (with coefficients) for extensions with finite quotients of certain groups which already satisfy the Baum–Connes conjecture. Interesting examples to which this method applies are torsion-free finite extensions of the pure braid groups, eg the full braid groups, and fundamental groups of certain link complements in S3.

Keywords
Baum–Connes conjecture, braid group, link group, permanence properties
References
Forward citations
Publication
Published: 24 September 2007
Proposed: Wolfgang Lueck
Seconded: Walter Neumann, Martin Bridson
Authors
Thomas Schick
Georg-August-Universität Göttingen
Mathematisches Institut
Bunsenstr 3
37073 Göttingen
Germany
http://www.uni-math.gwdg.de/schick/